MULTIPLY IMPLICATIVE BCK-ALGEBRAS

Search this Article

Author(s)

    • HUANG Yisheng
    • DEPARTMENT OF MATHEMATICS, LONGYAN NORMARL COLLEGE, LONGYAN
    • CHEN Zhaomu
    • DEPARTMENT OF MATHEMATICS, FUJIAN NORMARL UNIVERSITY

Journal

  • Math. Japonica

    Math. Japonica 46(2), 325-328, 1997-09-01

References:  7

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008786590
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top